# SDR 01FDEA00998

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 36,483 hours, 25,193 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Link
- Part number: 69553584
- Condition: Inadequate
- Location: Left Wing
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

N 1322 AFTER T/O GEAR HANDLE WOULD NOT GO UP.  R&R SENSOR TARGET & GROUND SPOILER ON LINKAGE PER MM 32-09-221-5, 27-62-051-5.
